HOHAI UNIVERSITY
college of science
Xu Hongmei

Hongmei xu
Associate Professor
Educational Background
PhD, Fundamental Mathematics, Wuhan University (2000)
MA, Fundamental Mathematics, Wuhan University (1997)
BA, Fundamental Mathematics, Wuhan University (1995)

Research
 Research Interests: Partial of differential equations
 Journal Articles

1) Large time behavior of solutions for the nonlinear wave equation with viscosity in odd dimensionsxu hongmei, wang weike, January 2012Vol.75, Issue 2, page: 543-549. Nonlinear analysis: Theory, Methods&Applications.

2) Global existence and pointwise estimates of solutions to generalized

Benjamin-Bona-Mahony equations in multi dimensions, Hongmei Xu, Yan Liang, 2014,V.35, No.4, page: 659-668. Chinese Annals of Mathematics, Series B.

Contact

Xxu_hongmei@163.com